MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC181200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require additional intraoperative procedure time or intervention include, but are not limited to endoleak and aneurysm enlargement.As gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: device part number: plc201400, device s/n: (b)(4), device description: gore® excluder® aaa endoprosthesis, stent graft contralateral leg.
 
Event or Problem Description
On (b)(6) 2018 the patient was implanted with gore® excluder® aaa trunk ipsilateral endoprosthesis, rlt311413 (b)(4), and two gore® excluder® aaa contralateral leg endoprostheses, plc181200 (b)(4) and plc201400 (b)(4) for an unspecified diagnosis.On (b)(6) 2021 the patient was implanted with gore® excluder® aaa endoprostheses plc231000 (b)(4) and a plc271000 (b)(4).As reported, a type 1b endoleak was observed and the gore® excluder® aaa plc271000 (b)(4) was implanted in order to treat the endoleak.The details of this procedure were requested but remain unknown.It was requested but is unknown which side of the body the endoleak was observed on and therefore which endoprosthesis it is related to.
 
Additional Manufacturer Narrative
G3/g4: added pma/510(k) number.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require additional intraoperative procedure time or intervention include, but are not limited to endoleak and aneurysm enlargement.B7: information regarding pre-existing medical conditions was requested but was not provided.It was indicated that the patient was transferred to the current physician and a complete history was not available.D8/d9: specified that the device was not serviced by a third party.G3/g4: imaging review was completed on february 28th, 2022.Manufacturing record review was completed on march 1st, 2022.H3: the medical device remains implanted, and was therefore not available for evaluation.H6: 213, no device problem found - a review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.H6: 4315, cause not established - results of investigation were unable to confirm the most likely cause.Imaging evaluation summary: images provided are dated (b)(6) 2021, (post reintervention in (b)(6) 2021) images are pre-contrast and arterial phase.There is contrast outside of the implanted device on the arterial phase.There are patent lumbars present.There is a lack of wall apposition at the distal end of the graft on the left.There is contrast outside of the device at the distal end of the graft on the left.Findings consistent with a distal type 1 endoleak on the left.H8: specified that event was related to the initial use of the device as this was unspecified in the original submission.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13538257
Report Number3013164176-2022-01301
Device Sequence Number4073620
Product Code MIH
UDI-Device Identifier00733132618736
UDI-Public00733132618736
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2021
Device Model NumberPLC181200
Device Catalogue NumberPLC181200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer03/01/2022
06/17/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date03/08/2022
06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age73 YR
Patient SexMale